MAUDE Adverse Event Report: MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CRESCENT¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number X0610004
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider via a manufacturer representative regarding a spacer used for spinal surgery.Procedure performed in the event was tlif.1 levels implanted.It was reported that intra-operatively, during insertion while on inserter the implant cracked, and a small portion was removed.Surgeon left remaining portion of the implant in place.The implant was not completely removed from patient.A very small piece of the implant was removed and discarded.Surgeon spent about 30 minutes trying to remove the implant before deciding to leave it in place.There were no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.

Brand Name
CRESCENT¿ SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14490095
Report Number1030489-2022-00493
Device Sequence Number5321121
Product Code MAX
UDI-Device Identifier00613994880116
UDI-Public00613994880116
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K094025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Model NumberX0610004
Device Catalogue NumberX0610004
Device Lot Number98DM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/24/2022
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale